RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 23, Issue 2  


A geometric property of extremal surfaces
É. I. Kovalevskaya
177
Algebraic curves with an infinite automorphism group
V. L. Popov
183
Approximation by Fourier sums of classes of functions with several bounded derivatives
È. M. Galeev
197
A class of trigonometric series
G. A. Fomin
213
Algebraic polynomial bases of space $L_p$
Z. A. Chanturiya
223
A covering for bounded functions, taking given values at two points
G. S. Shpak
231
Determination of an infinite non-self-adjoint Jacobi matrix from its generalized spectral function
G. Sh. Guseinov
237
An integral criterion for oscillation of linear differential equations of second order
I. V. Kamenev
249
The controllability of the equation $\dot x=ux$
Yu. M. Semenov
253
Some extremal properties of conformal mappings of a multiply connected domain onto canonical $p$-sheeted surfaces
Yu. E. Alenitsyn
261
A criterion for unitary equivalence of unbounded operators to integral operators
V. B. Korotkov
271
Condition of conjugacy of $WCG$-spaces
A. N. Plichko
281
Certain classes of continuous linear operations
O. I. Reinov
285
Theory of holomorphically projective mappings of Kählerian spaces
V. V. Domashev, J. Mikesh
297
Universal measurability of the identity mapping of a Banach space in certain topologies
V. I. Rybakov
305
О некоторых граничных функционалах для марковских блужданий
G. I. Ivchenko, V. A. Ivanov
315
Bayesian estimates, stable with respect to the choice of the loss function
L. B. Klebanov
327
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019